Volume 2, Issue 0
On Two Iteration Methods for the Quadratic Matrix Equations

Z. Bai, X. Guo & J. Yin

DOI:

Int. J. Numer. Anal. Mod., 2 Special Issue (2005), pp. 114-122

Published online: 2005-11

Preview Purchase PDF 1 696
Export citation
  • Abstract

By simply transforming the quadratic matrix equation into an equivalent fixed-point equation, we construct a successive approximation method and a Newton's method based on this fixed-point equation. Under suitable conditions, we prove the local convergence of these two methods, as well as the linear convergence speed of the successive approximation method and the quadratic convergence speed of the Newton's method. Numerical results show that these new methods are accurate and effective when they are used to solve the quadratic matrix equation.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard